MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510824
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Hematuria (2558)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: cure ultra® ready-to-use catheter for women.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
It was reported by product end user to product distributor that when she used the catheter she "spotted" blood on the catheter during catheterization.The end user reports she developed a urinary tract infection which she attributes to the catheter.Per the end user her urine became "cloudy and odorous and she had a burning sensation to the urethra".End user states her healthcare provider did a urinalysis and culture and was "positive for infection".The end user was prescribed "cipro", she reports her symptoms resolved.There was no known malfunction reported for the cause of infection.No photographs or laboratory documentation depicting the reported complaint issue.Lot unknown.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13308962
Report Number1049092-2022-00007
Device Sequence Number4964813
Product Code EZD
UDI-Device Identifier00815947020451
UDI-Public00815947020451
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510824
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale